# SDR SWAA2020081005951

- Difficulty date: August 4, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 76,794 hours, 46,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREW TO AFT SERVICE DOOR SLIDE MISSING.   REPLACED AFT SERVICE DOOR SLIDE AFT SCREW IAW AMM 25-66-01. NO DEFECTS NOTED.
